SIGN UP

Rivaroxaban

Avatar Image
collareddove12 | 15:38 Wed 08th Mar 2017 | Body & Soul
10 Answers
My OH was diagnosed with Atrial Fibrillation 4 days ago and is now on Rivaroxaban - 15mg twice a day for 3 weeks then 20mg once a day. He feels absolutely shattered and is not even alert enough to drive - feels *** he says. Will these feelings subside as the days/weeks go by? He feels so wretched.

Answers

1 to 10 of 10rss feed

Avatar Image
It is early days and I am sure he will quickly get over it. It comes as a shock to the system at first which makes you a little anxious. I was told of dire consequences if I missed a doseage but have forgotten one of the two (in the evening) and am still knocking out a pulse. I would not double up if you miss a dose though. Good luck and best wishes. Soon be right again.
17:12 Wed 08th Mar 2017
It is a blood thinner which I have been taking for about two years since my heart probs were diagnosed. I found no symptoms as you describe. I heamorraged in hospital when I was over prescribed other blood thinners although I told the staff I was taking my own.
It is,apparently, very important to take the tablet with a meal or very soon after in order to obtain maximum efficacy. That is my problem. I do not eat breakfast or snack in the morning and I take the second one last thing at night when going to bed.If I bring the evening dosset box down I will surely forget to take the tablet with my supper. Apart from that. No real probs. I would sooner have Rivaroxaban than warfarin.
He needs that "blood thinner" and feeling [email protected] out is a small price to pay.
$ days is not long for the body to accept the drug.......tell him to persevere.
4 days.^^^
His symptoms are most likely to do with the Fibrillation and any anxiety or trauma that may result. I wouldn't lay the blame on Rivaroxaban yet. I felt pretty rough when I was hospitalised with it for four days but it soon subsided. I agree that I didn't feel well enough to drive to casualty so my wife drove. Didn't help my condition when we screeched to a halt outside Casualty entrance either. I was put on Bisoprolol to accompany the blood thinner.
agree with above
dont buck the rivaroxaban
I am on one 20mg which I drop when I get up

bucking it - you increase the chance of stroking by five
( low in my opinion I think it is more like 25 )

when I discharged myself from a hospital on saturday am ( nothing was happening ) I was told to get supplies of riv before midday or else I would stroke ! Christ - I got it priddy quig

warfarin classically causes tiredness
I got bisop ( which I couldnt stand ) and then nebiv ( another once a day b-blocker ) which is much better to bring the heart rate down to below 100

and yeah I cant run but there are other reasons for that ( I cant see)

riv to my mind is an absolute must
Question Author
Many thanks to you all, realise it is early days, so just hope he improves as time goes on. As you say it is something he must take.
It is early days and I am sure he will quickly get over it. It comes as a shock to the system at first which makes you a little anxious.
I was told of dire consequences if I missed a doseage but have forgotten one of the two (in the evening) and am still knocking out a pulse. I would not double up if you miss a dose though.
Good luck and best wishes. Soon be right again.
Peter Pendant

''I cant see ''

What happened which cause you to loose your sight ?

After about 6 mnths when I was discharged from hospital I was given Cardioversion. These are the electric paddles they put on your chest under general anaesthetic and give you a belt of electrickery. You have seen them on ER etc when the medics get a stopped heart ticking again.
This procedure doesn't work for all. I had one belt only and my heart went straight back into sinus rhythm. As usual I was lucky. Some need a max of three shunts. Sometimes they monitor after a short time (3 days or 3 weeks) and find the heart has slipped out of rhythm gain. Again I am lucky. Mine is ticking like a Timex since 15 months ago.
If they can't get the heart back into sinus rhythm with cardioversion they have another little trick which involves inserting needles in to heart ventricles and burning off some tissue. That well tried method usually does the trick if all else fails. :-)

1 to 10 of 10rss feed

Do you know the answer?

Rivaroxaban

Answer Question >>